# SDR CALA2025011701946

- Difficulty date: January 16, 2025
- Submitted: January 17, 2025
- Operation: Air carrier
- Aircraft: N54711
- Make and model: Boeing 737724
- Aircraft serial: 28782
- Aircraft time: 81,419 hours, 29,683 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Le Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

*EMERGENCY* DECLARED DUE TO LEADING EDGE FLAP TRANSIT LIGHT LEADING FLAP TRANSIT LIGHT QRH FOLLOWED MTC UPDATE TAKEN FROM THE FSEU.. FOUND #2 LH SIDE SLAT OUTBOARD & #7 RH SIDE SLAT OUTBOARD TARGETS BENT WITH AN IN TRANSIT INDICATION AND AS NOTED ON THE FSEU DISPLAY. STRAIGHTENED TARGET BRACKETS AND BIT FSEU. NO MORE FAULTS ON FSEU. DUE TO STRAIGHTENING BRACKETS, SUGGEST REPLACEMENT.  PRIOR TO FINDINGS AND FAULT ISOLATION,  TOMC SUGGESTED RUNNING THE ENGINES OF WHICH STILL SHOWED #2 AND #7 INTRANSIT LIGHT. AT FLAPS 10 DEGS. HOWEVER AS NOTED THE BENT BRACKETS CAUSED THE FAULT.
